# SDR SWAA2025022498834

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 62,254 hours, 37,040 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Relay
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MULTIPLE CAUTION/FAILURE LIGHTS ON TAKEOFF(EMER LIGHTS NOT ARMED;BOTH WING TO BODY OVERHEAT; ALL MCP LIGHTS FLASHING; ENG#1 AND #2 OVERHEAT LIGHTS; ALL IRS LIGHTS; FIRE WARNING FAULT LIGHT; #1 AND #2 MULTIPLE CAUTION/FAILURE LIGHTS ON TAKEOFF (EMER LIGHTS NOT ARMEDBOTH WING TO BODY OVERHEAT ALL MCP LIGHTS FLASHING ENG#1 AND #2 OVERHEAT LIGHTS ALL IRS LIGHTS FIRE WARNING FAULT LIGHT #1 AND #2 SQUIB LIGHTS ON.)<[01] TROUBLESHOT CAUTION AND FAILURE LIGHTS USING WDM 33-18-37/51 AND FOUND R33 RELAY TO BE IN COMMON WITH ALL FAULTED LIGHTS. INSPECTED ALL FAULT AFFECTED LIGHTS FOR ANY FOD/DEBRIS AND WIRING ISSUES WITH NO DEFECTS NOTED. REMOVED AND REPLACED R33 RELAY IAW SWPM 20-81-22. PERFORMED MASTER DIM AND TEST OPERATIONAL TEST IAW AMM 33-18-00. NO DEFECTS NOTED; CAN NO LONGER DUPLICATE ISSUE.
